Increased Zoloft dosage....will i get side effects all over again??
Your side effects, which were very mild, eventually stopped. The occasional nausea could be related to a number of other things, including stress related to your fear of this medication.
The medication did not stop working when your side effects went away, the dose was simply not high enough and had no doubt reached a plateau where it had done all it could at that dosage level. Which is why the doctor increased you to 50mg per day. We all react to medication differently, but since your side effects were so mild on 25mg, it's POSSIBLE you may experience some of those same symptoms, but they are almost always less bothersome and go away much quicker.
One thing those of us taking antidepressants must learn is patience when we begin taking these types of drugs. They ALL come with their own unique set of side effects and some people don't experience any, some have a mild response, (like yours) and some people have a terrible experience.
I think you should begin the new dosage and don't freak out waiting for side effects...........that kind of anxiety will backfire and the great progress and sucesss your're having with the Zoloft will be jeopardized.
Just about every psychotropic medication is going to have side effects. If the side effects you're having are bearable and in your case, stopped, then that is an excellent indication that Zoloft will be right for you. Sometimes we do have to push our way through some unpleasant side effects, but when we come out the other side and realize we're feeling better mentally, some dry mouth, a little nausea and some small lack of sleep was not such a bad trade off.
I don't think you should spend any more time worrying about how bad you may feel and concentrate instead on how well you will feel very soon.
Always discuss your side effects with your doctor and especially your fears about them. It's very possible your dose will be increased again and it would be so much more beneficial for you if you didn't go through this phase of anxiety each time.
Give the new dosage a fair trial, you owe yourself that. You did not become depressed overnigt and you won't be "fixed" overnight either. It's a process that is best augmented with therapy to figure out the root cause of your anxiety/depression. The medication will help you feel better, but it's not a cure. It just masks the symptoms. The cause of your problems is still there and will remain there until you face them.
Greenlydia Read More At : ...